MathSciNet Relay Station
MathSciNet bibliographic data
MR799145 (86k:60017) 60D05
Fitzsimmons, P. J.; Fristedt, Bert; Shepp, L. A. The set of real numbers left uncovered by random covering intervals. Z. Wahrsch. Verw. Gebiete 70 (1985), no. 2, 175–189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement